skip to Main Content

Lukujärjestys

Maanantai

klo 19:45-21:15 (1h 30min)
Seuratanssi: keskitaso

Tiistai

klo 17:30-18:00 (30min)
KiddieJam 3-4v.

klo 18:15-19:30 (1h 15min)
Tanssiliikunta / Lavis

Torstai

klo 18:00-19:30 (1h 30min)
Seuratanssi: perusteet/keskitaso

klo 19:45-21:00 (1h 15min)
Tanssiliikunta / Lavis

Back To Top